Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 9, 2021, 3:43 PM EDT for Wake County, North Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2021, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 9, 2021, 4:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 38 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 4:00 PM EDT | TSTM WND DMG | 4 N Raleigh, NC | 1 TREE DOWN ON TROLLINGWOOD LANE. |
| Jul 9, 4:50 PM EDT | TSTM WND DMG | 4 Nw Parkwood, NC | THREE TREES DOWN NEAR THE INTERSECTION OF GARRETT RD AND KING CHARLES RD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831
WWUS82 KRAH 091943
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
343 PM EDT Fri Jul 9 2021
NCZ025-026-041-092045-
Franklin NC-Durham NC-Wake NC-
343 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAKE...SOUTHERN DURHAM AND SOUTHWESTERN FRANKLIN
COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Wake Forest, or 10 miles north of Raleigh,
moving east at 30 mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Wake Forest, Bunn, RDU International,
Knightdale, Rolesville, Youngsville and Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3605 7863 3602 7855 3604 7855 3599 7823
3578 7840 3592 7901 3595 7900 3608 7879
TIME...MOT...LOC 1942Z 266DEG 27KT 3597 7862
$$
AKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:08 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 9, 2:08 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 208 PM EDT Fri Jul 9 2021 .SYNOPSIS... Scattered showers and thunderstorms will move through the Piedmont this afternoon with dry weather overnight into Saturday. A more typical summer-like pattern is expected from Sunday into next week with near normal temperatures and afternoon chances of showers and thunderstorms. && .NEAR TERM /THROUGH TONIGHT/... As of 208 PM Friday... Early afternoon water vapor and vis satellite imagery reveal an approaching longwave trough along the Appalachian Mtns, with a developing cu field across the central Piedmont. Showers and thunderstorms have re-developed within the lee trough across western NC and VA, and have expanded in coverage as they've descended from the higher terrain into an environment supportive of deep convection. Latest SPC/RAP mesoanalysis suggests around 1500 J/KG of ML instability across the region with upwards of 2000 J/KG across the Sandhills. Surface dewpoints ahead of the approaching trough remain in the mid 70s in the wake of TS Elsa and while PW's are lower than they were yesterday, they are still above normal for early July around 1.7 inches. Last few runs of the HRRR as well as the 12Z HREF have captured current convective trends quite well, indicating a broken line of convection moving through the area between now and 00-02Z with intensification taking place as the storms move just east of the Triad into the axis of peak instability. While the overall severe threat is low (owed primarily to weak deep shear only around 15- 20kts), the strongest storms will be capable of gusty winds that could approach severe limits. As the convection continues moving east into the late afternoon, instability will eventually wane with the loss of daytime heating and the line should begin dissipating as it makes its way through the Coastal Plain. Brief periods of heavy rain will also accompany the line but should not lead to significant flooding issues. Following the convective line, the longwave trough will drag a boundary (or a very weak front, if you can even call it that) through the area this evening. Some hi-res guidance is indicating some secondary development along this boundary but the atmosphere should be sufficiently overturned by that point to keep anything from lasting too long. Thus I will keep the forecast dry this evening. Temperatures and dewpoints tonight behind the boundary will be very similar to what was seen this morning. Lows bottoming out in the lower 70s with dewpoints thereabouts as well. Patchy fog is possible tonight especially in locations that see rainfall this afternoon but not an idealized setup for widespread dense fog. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 100 PM Friday... Saturday will start off dry with large scale subsidence across the Piedmont. Meanwhile, an upper low will move from the upper midwest into IA/MO Saturday afternoon, pushing a weak boundary through through the OH valley and into western VA/NC in the process. Forecast profiles do not look overly supportive of precipitation tomorrow given dry air and subsidence aloft but a few isolated showers could develop east of the mountains within the lee trough during the afternoon hours. Very low PoPs look more than sufficient for tomorrow afternoon with dry weather forecast for the evening/overnight hours. Temps will be within a degree or two of normal with highs around 90, lows in the lower 70s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 335 AM Thursday... Temps should hold fairly close to seasonal normals through this stretch, with gradual warming. Sunday looks to be the wettest day, with lowering chances for showers/storms thereafter, albeit with decreasing confidence as we get later in the week. Sun through Mon night: The mid level pattern during this period will focus on a closed low sitting over IA/MO/IL and a strong anticyclone centered just off the NC coast. A surface trough will hold through the wrn Piedmont of NC, with increasing moisture through the column over central NC within the southerly flow between the Midwest low to our NW and the offshore high to our E. Pops should peak on Sun, with best coverage in the afternoon/evening. As the offshore high nudges westward and noses further W across central NC, warming/sinking mid levels will result in lower afternoon CAPE and reduced PWs, so expect a downturn in convection chances Mon/Mon night. Temps should be within a couple of degrees of normals. Tue through Thu: The stagnant surface pattern, consisting of high pressure centered offshore and extending westward over the Carolinas accompanied by a Piedmont trough, will persist through the week, although subtle changes will be evident aloft. The strong mid level anticyclone will hold near or just off the NC coast Tue, favoring continued low pops and near normal temps. But the Midwest low will begin to open back up to a shortwave trough and dampen as it tracks NE through the Great Lakes/St Lawrence Valley through mid week, and this will slightly weaken and re-orient the mid level ridge to over the Southeast states. This will mean a slight dip in the westerlies into the Mid Atlantic region, but we'll lose the deep southerly flow from earlier in the week, favoring continued sub-climo pops with a lack of mechanisms to force ascent and overall weak steering flow. Temps should hold near to slightly above normal, following a very gradual daily uptick in low level thicknesses. -GIH && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 100 PM Friday... VFR conditions across the area for the most part, but a broken line of convection will cross the area later this afternoon with a brief period of MVFR (or lower) conditions possible within the convective band. Any storms that move through will dissipate after sunset with a return to VFR conditions for the rest of the night. There is a possibility of some patchy MVFR fog overnight but I don't have enough confidence to include it in any given TAF. Any fog that develops will mix out quickly after sunrise. Outlook: Looking ahead, Saturday will see a weak boundary lifting north through the area but with large scale subsidence aloft, it looks to be a mostly dry day at the TAF sites. Sunday onward will see a typical summerlike pattern with VFR conditions and periods of sub-VFR diurnally driven convection. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Leins NEAR TERM...Leins SHORT TERM...Leins LONG TERM...Hartfield AVIATION...Leins
Hazardous weather outlook, Jul 9, 9:46 AM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 946 AM EDT Fri Jul 9 2021 NCZ007>011-021>028-038>043-073>078-083>086-088-089-101400- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 946 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are expected across central NC this afternoon. Some storms may be strong, with a few possibly approaching severe limits. Gusty winds will be the primary threat. Storms will dissipate quickly after sunset. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 9, 2:29 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
229 PM EDT Fri Jul 9 2021
NCZ021-022-091930-
Guilford NC-Forsyth NC-
229 PM EDT Fri Jul 9 2021
...A STRONG THUNDERSTORM WILL AFFECT FORSYTH AND WESTERN GUILFORD
COUNTIES UNTIL 330 PM EDT...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm near
Winston-Salem, moving east at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Summerfield,
Stokesdale, Walkertown, Jamestown, Rural Hall and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3626 8033 3625 7984 3594 7986 3598 8004
3601 8004 3603 8017 3603 8021 3602 8022
3605 8036
TIME...MOT...LOC 1828Z 275DEG 22KT 3615 8030
LeinsSpecial weather statement, Jul 9, 2:30 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT Fri Jul 9 2021
NCZ023>025-040-091930-
Chatham NC-Durham NC-Alamance NC-Orange NC-
230 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT CENTRAL
ALAMANCE...ORANGE...NORTHEASTERN CHATHAM AND WESTERN DURHAM COUNTIES
UNTIL 330 PM EDT...
At 229 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Graham, moving east at 25 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Durham, Chapel Hill, Burlington, Graham, Hillsborough, Carrboro,
Mebane, Haw River, Swepsonville and Alamance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3594 7951 3617 7945 3622 7917 3614 7882
3581 7899 3583 7926
TIME...MOT...LOC 1829Z 266DEG 22KT 3607 7936
AKSpecial weather statement, Jul 9, 3:04 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
304 PM EDT Fri Jul 9 2021
NCZ008>011-025-026-041-092000-
Franklin NC-Vance NC-Durham NC-Warren NC-Wake NC-Halifax NC-
Granville NC-
304 PM EDT Fri Jul 9 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...WARREN...
GRANVILLE...NORTHWESTERN HALIFAX...NORTHEASTERN WAKE...NORTHEASTERN
DURHAM AND FRANKLIN COUNTIES UNTIL 400 PM EDT...
At 303 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Littleton to 8 miles
west of Wake Forest. Movement was southeast at 15 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Henderson, Oxford, Creedmoor, Louisburg, Warrenton, Wake Forest,
Butner, Franklinton, Norlina and Littleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
3582 7842 3596 7873 3618 7890 3624 7883
3624 7880 3626 7880 3654 7846 3655 7790
TIME...MOT...LOC 1903Z 300DEG 14KT 3647 7789 3597 7867
AKSpecial weather statement, Jul 9, 3:08 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
308 PM EDT Fri Jul 9 2021
NCZ038-039-073>075-092015-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-Moore NC-
308 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN MOORE...SOUTHEASTERN DAVIDSON...MONTGOMERY...
SOUTHWESTERN RANDOLPH AND NORTHEASTERN STANLY COUNTIES UNTIL 415 PM
EDT...
At 307 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Badin Lake, moving southeast at 30 mph.
Pea size hail and wind gusts up to 45 mph will be possible with this
storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Mount Gilead,
Robbins, Star and Candor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3550 8030 3551 8018 3555 8021 3558 8021
3559 8023 3562 8021 3548 7955 3518 7984
3518 7985 3516 7990 3516 7995 3539 8037
TIME...MOT...LOC 1907Z 293DEG 24KT 3549 8016
AKSpecial weather statement, Jul 9, 3:14 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Fri Jul 9 2021
NCZ073-074-083-084-092015-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
314 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT ANSON...
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHERN STANLY
COUNTIES UNTIL 415 PM EDT...
At 314 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Fairview In Union County, or 14 miles north
of Monroe, moving east at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Polkton, Locust, Norwood, Oakboro, Stanfield,
Peachland, Finger and White Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3521 8048 3539 8037 3516 7993 3481 8006
3482 8032 3520 8028 3520 8030 3518 8031
3517 8035 3518 8037 3516 8044 3519 8051
TIME...MOT...LOC 1914Z 268DEG 23KT 3519 8057
AKSpecial weather statement, Jul 9, 3:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
343 PM EDT Fri Jul 9 2021
NCZ025-026-041-092045-
Franklin NC-Durham NC-Wake NC-
343 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAKE...SOUTHERN DURHAM AND SOUTHWESTERN FRANKLIN
COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Wake Forest, or 10 miles north of Raleigh,
moving east at 30 mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Wake Forest, Bunn, RDU International,
Knightdale, Rolesville, Youngsville and Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3605 7863 3602 7855 3604 7855 3599 7823
3578 7840 3592 7901 3595 7900 3608 7879
TIME...MOT...LOC 1942Z 266DEG 27KT 3597 7862
AKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:07 PM EDT | River Flood Warning | RAH | Johnston | 24 hr |
| Jul 8, 10:13 PM EDT | River Flood Warning | RAH | Johnston | 51 hr |
| Jul 9, 1:45 PM EDT | Special Weather Statement | RAH | Forsyth | 45 min |
| Jul 9, 1:51 PM EDT | Special Weather Statement | RAH | Granville, Person | 54 min |
| Jul 9, 2:29 PM EDT | Special Weather Statement | RAH | Forsyth | 61 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 60 min |
| Jul 9, 3:04 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 56 min |
| Jul 9, 3:08 PM EDT | Special Weather Statement | RAH | Montgomery | 67 min |
| Jul 9, 3:14 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 61 min |
| Jul 9, 4:14 PM EDT | Special Weather Statement | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 61 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 60 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 65 min |
| Jul 9, 4:29 PM EDT | Areal Flood Advisory | RAH | Franklin, Wake | 61 min |
| Jul 9, 4:30 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond, Scotland | 60 min |
| Jul 9, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 45 min |
| Jul 9, 5:18 PM EDT | Special Weather Statement | RAH | Wilson | 57 min |
| Jul 9, 5:24 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Harnett, Johnston, Wake | 51 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 67 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson, Wayne | 55 min |
| Jul 9, 5:55 PM EDT | Special Weather Statement | RAH | Forsyth | 65 min |
| Jul 9, 6:11 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 64 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | RAH | Wayne | 56 min |
| Jul 9, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 39 min |
| Jul 9, 6:58 PM EDT | Special Weather Statement | RAH | Davidson | 62 min |
| Jul 9, 7:07 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 38 min |
| Jul 9, 7:11 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 49 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.